Portugaliae Mathematica   EMIS ELibM Electronic Journals

Vol. 63, No. 4, 2006 · Contents

Journal Home

All Journals

ELibM Home



Naïma Aïssa:
Asymptotic behavior of thin ferroelectric materials

Biagio Ricceri:
Uniqueness properties of functionals with Lipschitzian derivative

Agustín Marcelo, Félix Marcelo and César Rodríguez:
A note on basic free modules and the S$_{n}$ condition

Ozkan Ocalan:
Oscillation of difference equations with variable coefficients

M. Delgado and J.C. Rosales:
On the Frobenius number of a proportionally modular Diophantine inequality

Gilda Ferreira and Isabel Oitavem:
An interpretation of ${\sf S}^1_2$ in $\Sigma^b_1{\sf -NIA}$

Lidia Ansini:
On the existence of quasi-self-similar solutions of the weakly shear-thinning equation

Doina Cioranescu, Patrizia Donato and Rachad Zaki:
The periodic unfolding method in perforated domains

Publication date for this issue: 7 Mar 2008.

© 2006 Sociedade Portuguesa de Matemática
© 2006–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition